# SDR ARQA20080703

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- Aircraft time: 64,171 hours, 46,451 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK LT HAND WHEEL WB 11.  REPAIRED SECTION OF HYDRAULIC LINE DAMAGED, USING TYPE 3 REPAIRED IN ACCORDANCE WITH DC10-MM 20-10-01.  LEAK CHECK FOUND NORMAL.  (A)
